# SDR RRXA001047

- Difficulty date: August 12, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 85,693 hours, 28,888 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5616307213
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBOUT FROM RDU, UPLATCH CHECK FAILED.  BOTH RED UNSAFE LIGHTS ON (GEAR AND DOOR UNSAFE) WITH LEFT ALT DOOR.  LIGHT ON ALSO.  C/W QRH CHECKLIST, PLACED GEAR HANDLE TO UP AND ALL LIGHTS WENT OUT.  RECHECKED UPLATCH, UPLATCH THEN CHECKED NORMAL WITH ALL LIGHTS REMAINED OUT.  REMOVED AND REPLACED LT MLG DOOR IAW DC-8 M/M 32-12-1.  OPS CHECKED DOOR IAW DC-8 M/M 32-12-1 & ACCOMPLISHED GEAR SWING IAW DC-8 M/M 32-10-1.  CHECKED GOOD.
